# SDR REXA2017030400316

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 26,226 hours, 24,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SECTIONS OF THE FLOOR EMERGENCY LIGHTS WERE DAMAGED.  REPLACED THE LIGHTS, OPS CHECKED GOOD. IAW  VCMM 33-60-13.
